# SDR UIEA2020070201469

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,302 hours, 15,347 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT CENTER FUEL PUMP PRESSURE LIGHT DID NOT ILLUMINATE WHEN EMPTY, READING 00.  INSPECTED AND CLEANED CONNECTOR ON LEFT CENTER BOOST PUMP IAW SWPM 20-60-01.  TRANSFERRED 4000LBS INTO CENTER, OPS CHECKED GOOD.  CENTER BOOST PUMP AND PRESSURE LIGHT ON.  TRANSFERRED FUEL OUT OF CENTER WITH LEFT CENTER PUMP OK.  LIGHT ILLUMINATED AS QUANTITY APPROACHED 2050.  PERFORMED IAW AMM 28-26-00 AND 28-42-00 AND 28-42-01.
